# SDR VNAA2020072411101

- Difficulty date: July 23, 2020
- Submitted: July 25, 2020
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 23,769 hours, 17,455 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TO DCA THE CREW RECEIVED AN OB SPOILERON AND FLIGHT SPOILER CAUTION MESSAGE. THEY DECLARED AN EMERGENCY, LANDED SAFELY AND TAXIED TO THE GATE WITH NO ISSUES. TRUCKS ROLLED. PASSENGERS DID NOT BRACE. AIRCRAFT IS CURRENTLY WAITING FOR A MAINTENANCE INSPECTION.C/W CRJ 700 MEL SYSTEM RESET PG. 1-3 MESSAGES CLEARED SYS CK GOOD.
